# SDR DALA14016600961

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.125" ON FUSELAGE SKIN AT BS 1418 BETWEEN LONGERONS 2-3L.  REPAIRED IAW ER/A 521196-14AD.
